This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
I was shocked not to find any topic like this problem I am having. I got my paragard inserted may of 2012. my periods were every 28 days lasted a week bad cramps at first like doc said but got better. well for the past 3-4 months my periods have been coming closer and closer and this past month 15 days. its like having my period every 2 weeks. at first it starts very light, not like staining, just very light and then a regular period for well over a week. then a week and a half off and then back all over again. i called my doc and i am waiting to talk with her tomorrow. i am thinking this isn't for me but i haven't been able to find any body with this problem on google (scary). i am 39 and have had 3 kids just can't take the pill like alot of us (hormones and stuff). very disappointed. I am very sexually active with my boyfriend and this does get in the way, not to mention the roller coaster of moods associated with having your period every 15 days. omg
A copper IUD will do this for about one year, and then it goes back to normal. Supplement with iron or you may get deficient and it takes a while to get your iron back up. It leaves you feeling very lethargic. But I love the copper IUD.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.